Open Access
March 1999 On the Iwasawa $\lambda $-invariants of imaginary quadratic fields
Jangheon Oh
Proc. Japan Acad. Ser. A Math. Sci. 75(3): 29-31 (March 1999). DOI: 10.3792/pjaa.75.29

Abstract

We investigate an easy way to compute the Iwasawa $\lambda$-invariant of imaginary quadratic fields and give some explicit examples.

Citation

Download Citation

Jangheon Oh. "On the Iwasawa $\lambda $-invariants of imaginary quadratic fields." Proc. Japan Acad. Ser. A Math. Sci. 75 (3) 29 - 31, March 1999. https://doi.org/10.3792/pjaa.75.29

Information

Published: March 1999
First available in Project Euclid: 23 May 2006

MathSciNet: MR1700733
zbMATH: 0938.11051
Digital Object Identifier: 10.3792/pjaa.75.29

Subjects:
Primary: 11R23

Rights: Copyright © 1999 The Japan Academy

Vol.75 • No. 3 • March 1999
Back to Top